Please use this identifier to cite or link to this item:
Title: Variable sized online interval coloring with bandwidth
Authors: Epstein, L
Erlebach, T
Levin, A
First Published: Mar-2009
Citation: ALGORITHMICA (NEW YORK), 2009, 53 (3), pp. 385-401
DOI Link: 10.1007/s00453-007-9071-0
ISSN: 0178-4617
eISSN: 1432-0541
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.